# SDR ASOA051132

- Difficulty date: December 20, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE C/A.  (K)
